# SDR 20000329SH024

- Difficulty date: February 18, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680 - 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SKIN BETWEEN STRINGERS 30R AND 29R AND STA 680 - STA 700.  (X)
